# SDR HALA2009120300560

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 30,099 hours, 5,729 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Wheel Xducer
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE "ANTI SKID" ON STATUS PAGE "NORM ANTISKID AND ALT ANTI-SKID ON.  FOUND BROKEN WIRE TO NR 8 WHEEL TRANSDUCER.  REPLACED WIRE WDM 32-42-11 SECURITY CHECK OK IAW 32-42-00-405 NO FAULTS NOTED.
